# SDR 2004UALA00203

- Difficulty date: March 7, 2004
- Submitted: March 16, 2004
- Operation: Air carrier
- Aircraft: N202UA
- Make and model: Boeing 737322
- Aircraft serial: 24717
- Aircraft time: 40,281 hours, 23,798 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CRACKED AT BS 380 STR 21L.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED STRINGER AND SPLICE.
